# SDR YENA2025052000522

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MAJOR REPAIR - CRACK INDICATION FOUND AROUND FASTENER HOLE LOCATED ON FRAME 35 FORWARD FACE TO PRESSURE BULKHEAD ATTACHMENT, BETWEEN STR30L AND STR31L ON FASTENERS HOLES #6,#2 AND #B1 FWD CARGO COMPARTMENT.CRACK LENGTH=0.300 INCHES APPROX; REF AE W/O - 2025-82/1, NR 2025-169098. ACCOMPLISHED THE REPAIR TO THE CRACKS. FOUND ON CENTER FUSELAGE FR 35 AND STGR 30 LH FWD FACE TO PRESSURE BULKHEAD ATTACHMENT AS PER THE AEROMAN EA 53-0011-25 REV 0 (COVER PLUS PART 1-12) RDAF 81564480/003/2025#D AND EC A25-434-01. THE CRACKED HOLES WERE NOTED IN HOLES #6, #2 AND #B1.
